SMF

Quantum ring cohomology ring of toric manifolds

Quantum ring cohomology ring of toric manifolds

V. BATYREV
  • Année : 1993
  • Tome : 218
  • Format : Papier, Électronique
  • Langue de l'ouvrage :
    Anglais
  • Class. Math. : 14M25
  • Pages : 9-34
  • DOI : 10.24033/ast.238

We compute the quantum cohomology ring $\mathrm {QH}^*_\varphi (\mathbb {P}_\Sigma ,\mathbb {C})$ of an arbitrary $d$-dimensional smooth projective toric manifold $\mathbb {P}_\Sigma $ associated with a fan $\Sigma $. The multiplicative structure of $\mathrm {QH}^*_\varphi (\mathbb {P}_\Sigma ,\mathbb {C})$ naturally depends on the choice of an element $\varphi $ in the ordinary cohomology group $\mathrm {H}^*(\mathbb {P}_\Sigma ,\mathbb {C})$. We check several properties of the quantum cohomology rings $\mathrm {QH}^*_\varphi (\mathbb {P}_\Sigma ,\mathbb {C})$ which are supposed to be valid for quantum cohomology rings of a wide of Kähler manifolds.

Des problèmes avec le téléchargement?Des problèmes avec le téléchargement?
Informez-nous de tout problème que vous avez...